MathSciNet Relay Station
MathSciNet bibliographic data
MR277979 (43 #3712) 41.60
Brosowski, Bruno Fixpunktsätze in der Approximationstheorie. (German) Mathematica (Cluj) 11 (34) 1969 195–220.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement